Published Jul 10, 2004



PLUMX
Google Scholar
 
Search GoogleScholar


L. Rodríguez

Jesús Fernando Novoa Ramírez

##plugins.themes.bootstrap3.article.details##

Abstract
A length over sequences of nucleotides is defined in similar way as is defined over permutations of the symmetric group. This length shows similar properties as the length for permutations and also shows some compatible properties with the three dimension representation defined in [1,2].
Keywords
References
How to Cite
Rodríguez, L., & Novoa Ramírez, J. F. (2004). UNA LONGITUD EN SECUENCIAS DE NUCLEÓTIDOS Y EL NÚMERO NULA. Universitas Scientiarum, 9(2), 5–14. Retrieved from https://revistas.javeriana.edu.co/index.php/scientarium/article/view/4925
Section
Matemáticas y Estadística / Mathematics and Statistics / Matemática e Estatística

Most read articles by the same author(s)